# SDR IPXA2018062030876

- Difficulty date: June 17, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N346UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37868
- Aircraft time: 16,708 hours, 6,054 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Locked
- Location: Both
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH FMC'S LOCKED UP.  AIR TURNBACK.  ACCOMPLISHED FIM PROCEDURE 815-854.  FAULT CORRECTED.
